# SDR CA960923005

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug C-54A
- Engine: Pwa R20007M2
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: 22305668
- Condition: Disconnected
- Location: Nr 3 Eng Nac
- Stage of operation: DE
- Nature of condition: G, K
- Precautionary procedure: O

## Discrepancy

(CAN) LOSS OF MAIN HYDRAULIC FLUID DURING FLIGHT DUE TO GROUND HYDRAULIC TEST CONNECTION (P/N 230566-8) COMING LOOSE AND SEPARATING FROM ADAPTER FITTING (P/N 22336699) THAT IS ATTACHED TO PIPE ASSEMBLY (P/N 5321900-26) HYDRAULIC PRESSURE LINE IN #3 ENGINE NACELLE. SUSPECT CAUSE ATTRIBUTED TO DETERIORATION OF THE "O" RING RESULTING IN THE LOSS OF TORQUE FRICTION ALLOWING THE CHECK VALVE TO WORK LOOSE UNDER VIBRATING CONDITIONS.
